# SDR SWAA2022041986123

- Difficulty date: March 20, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 60,007 hours, 35,725 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fwd Galley Cutou
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 312 LOCATED AT FWD UPPER EDGE CUT OUT DOOR LH SIDE AT FWD GALLEY AREA 2022-148032 / [01] TOOL USED : EDDY CURRENT TOOL; P/N: NORTEC 500D; S/N: N500X12101V022233; DUE DATE: 02 JUN 22.;[02] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 02-FEB-23. TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811019 DUE DATE: 02-FEB-23;[03] REPAIRED FRAME ON BS 312 LOCATED AT FWD UPPER EDGE CUT OUT DOOR LH SIDE AT FWD GALLEY AREA I.A.W B737-700 SRM 53-10-07-2R-1 THIS REPAIR IS CATEGORY B REQUIRED INSPECTION TO 50;000 FLIGHT CYCLES OR 12;000 FLIGHT CYCLES AFTER REPAIR INSTALLATION; WHICHEVER IS LATER. SEE INDIVIDUAL SING OFF BELOWS.;[04] REPAIRED FRAME ON BS 312 LOCATED AT FWD UPPER EDGE CUT OUT DOOR LH SIDE AT FWD GALLEY AREA I.A.W B737-700 SRM 53-10-07-2R-1 THIS REPAIR IS CATEGORY B REQUIRED INSPECTION TO 50;000 FLIGHT CYCLES OR 12;000 FLIGHT CYCLES AFTER REPAIR INSTALLATION; WHICHEVER IS LATER. SEE INDIVIDUAL SING OFF BELOWS.
